Fractional derivatives of Bloch functions, growth rate, and interpolation

Boo Rim Choe, Kyung Soo Rim

Research output: Contribution to journalArticle

8 Citations (Scopus)
Original languageEnglish
Pages (from-to)67-86
Number of pages20
JournalActa Mathematica Hungarica
Volume72
Issue number1-2
Publication statusPublished - 1996 Dec 1
Externally publishedYes

Fingerprint

Bloch Functions
Fractional Derivative
Interpolate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Fractional derivatives of Bloch functions, growth rate, and interpolation. / Choe, Boo Rim; Soo Rim, Kyung.

In: Acta Mathematica Hungarica, Vol. 72, No. 1-2, 01.12.1996, p. 67-86.

Research output: Contribution to journalArticle

@article{009bcfe77c8b469c89a7c975a892c09b,
title = "Fractional derivatives of Bloch functions, growth rate, and interpolation",
author = "Choe, {Boo Rim} and {Soo Rim}, Kyung",
year = "1996",
month = "12",
day = "1",
language = "English",
volume = "72",
pages = "67--86",
journal = "Acta Mathematica Hungarica",
issn = "0236-5294",
publisher = "Springer Netherlands",
number = "1-2",

}

TY - JOUR

T1 - Fractional derivatives of Bloch functions, growth rate, and interpolation

AU - Choe, Boo Rim

AU - Soo Rim, Kyung

PY - 1996/12/1

Y1 - 1996/12/1

UR - http://www.scopus.com/inward/record.url?scp=0030527227&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030527227&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030527227

VL - 72

SP - 67

EP - 86

JO - Acta Mathematica Hungarica

JF - Acta Mathematica Hungarica

SN - 0236-5294

IS - 1-2

ER -